Corrigendum to “A smooth foliation of the 5-sphere by complex surfaces”

Abstract

In this note, we explain that the foliation by complex manifolds we construct in [M-V] does not live on the 5-sphere as claimed, but on a 5-manifold with non-trivial fundamental group.

  • [M-V] Go to document L. Meersseman and A. Verjovsky, "A smooth foliation of the 5-sphere by complex surfaces," Ann. of Math., vol. 156, iss. 3, pp. 915-930, 2002.
    @article {M-V, MRKEY = {1954239},
      AUTHOR = {Meersseman, Laurent and Verjovsky, Alberto},
      TITLE = {A smooth foliation of the 5-sphere by complex surfaces},
      JOURNAL = {Ann. of Math.},
      FJOURNAL = {Annals of Mathematics. Second Series},
      VOLUME = {156},
      YEAR = {2002},
      NUMBER = {3},
      PAGES = {915--930},
      ISSN = {0003-486X},
      CODEN = {ANMAAH},
      MRCLASS = {57R30 (32V05)},
      MRNUMBER = {1954239},
      MRREVIEWER = {Takeshi Sasaki},
      DOI = {10.2307/3597286},
      ZBLNUMBER = {1029.32019},
      }
  • [M-V2] L. Meersseman and A. Verjovsky, Correction to “A smooth foliation of the 5-sphere by complex surfaces”, 2011.
    @misc{M-V2,
      author={Meersseman, Laurent and Verjovsky, Alberto},
      TITLE = {Correction to ``A smooth foliation of the 5-sphere by complex surfaces''},
      ARXIV={1106.0504},
      YEAR={2011},
      }

Authors

Laurent Meersseman

Institut de Mathématiques de Bourgogne
Université de Bourgogne
B.P. 47870
21078 Dijon Cedex
France

Alberto Verjovsky

Instituto de Matemáticas de la UNAM
Unidad Cuernavaca
Apartado Postal 273-3
Admon. de correos No. 3
Cuernavaca, Morelos
México